Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 12 found articles
 
 
  Compactification of moduli spaces of extremals of 2-dimensional conformally invariant variational problems
 
 
Title: Compactification of moduli spaces of extremals of 2-dimensional conformally invariant variational problems
Author: Pérez, R. Ferreiro
Masqué, J. Muñoz
Appeared in: Reports on mathematical physics
Paging: Volume 63 (2009) nr. 3 pages 10 p.
Year: 2009
Contents:
Publisher: Polish Scientific Publishers PWN, Warszawa
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands